| Model Number |
RBY2C0305-B |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-02420.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the superior mesenteric artery (sma) and inferior mesenteric artery (ima) using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the physician kinked the ruby coil upon inserting it into the lantern.Therefore, the ruby coil was removed.Subsequently, while advancing a new ruby coil through the lantern, the physician noticed the ruby coil started to take shape within the lantern.Therefore, the ruby coil was removed.The procedure was completed using new ruby coils and the same lantern.There was no adverse effect to the patient.